# SDR 95ZZZX644

- Difficulty date: January 6, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6912D
- Make and model: Piper PA-28-181
- Aircraft serial: 288590052
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 62061004
- Condition: Cracked
- Location: Rt Wing Walkway
- Part time: 8,643 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING WALKWAY HAD A SPONGY FEEL IN AREA THAT IS STEPPED ON, OFF OF STEP.  INSPECTION OF LOWER PANEL THROUGH INSPECTION PANELS, CRACKS WERE VISIBLE ON INBOARD CORRIGATIONS AND RADIUS (NEXT TO FIRST RIB).  TIN-CANNING EFFECT OF STEPPING ON WALKWAY ON SAME SPOT SUSPECTED AS CAUSE.  NO RECOMMENDATIONS TO PREVENT RECURRENCE.  TEN OF 12 CORRIGATIONS HAD CRACKS.  SAME MODEL AIRCRAFT HAD FORWARD AND AFT PANELS CRACKED AND REPLACED IN 1994.  BOTH AIRCRAFT ARE USED IN FLIGHT TRAINING.  FAILED PARTS BEING KEPT FOR SIX MONTHS.
